# SDR 2007UALA02073

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 53,812 hours, 19,800 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST EEL FLOOR LIGHT IN FIRST CLASS IS INOPERATIVE.  *S/D*  REPLACED FEEDER CABLE, OP CHECK GOOD PER MM 33-51-96.
